# SDR ASAA12511312

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,988 hours, 6,204 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Worn
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S CDU BUTTONS ARE WORN & DIFFICULT TO USE LSK 6R AND CLR BUTTONS.  REMOVED & REPLACED CAPTAIN'S FMC CDU KEYBOARD REF MM 34-61-01-000-801 & 34-61-01-400-801.  OPS NORMAL.  ETOPS GND VERIFICATION SUCCESSFUL.
